Cookies?
Library Header Image
LSE Research Online LSE Library Services

Efficiency improvements in inference on stationary and nonstationary fractional time series

Robinson, Peter (2005) Efficiency improvements in inference on stationary and nonstationary fractional time series. Annals of Statistics, 33 (4). pp. 1800-1842. ISSN 0090-5364

Full text not available from this repository.
Identification Number: 10.1214/009053605000000354
Item Type: Article
Official URL: http://www.imstat.org/aos/
Additional Information: (c) 2001 Institute of Mathematical Statistics.
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Economics
Date Deposited: 27 Jun 2007
Last Modified: 01 Oct 2010 08:47
URI: http://eprints.lse.ac.uk/id/eprint/2494

Actions (login required)

View Item View Item